# SDR USAAD97038

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT/SYR - FLT 918 - ON APPROACH, NOSE GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  REPLACED NOSE LANDING GEAR DOWNLOCK WARNING SWITCH.  CHECKS GOOD.  (X)
